MathSciNet Relay Station
MathSciNet bibliographic data
MR1986807 (2004e:65044) 65F15 (15A18)
Lui, S.-H. A pseudospectral mapping theorem. Math. Comp. 72 (2003), no. 244, 1841–1854 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement